# SDR AALA202212089910

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 39,833 hours, 15,838 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: D27510043001AC
- Condition: Inoperative
- Location: Te Flap Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO THE FLAP HANDLE LOCKING LEVER BEING INOPERATIVE FLIGHT CREW COULD NOT DEPLOY FLAPS. THE AIRCRAFT LANDED SAFELY AT SLC WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE FLAP AND SLAT CONTROL LEVER PER AMM 27-51-43.
